Archive for the ‘ADA’ Category

I have been transferred to the VA Hospital in W. Roxbury, MA. One of the odd things is that I am right back in the Ward I started out in 20 years ago. Strange being here. Made the full circle I guess. Several things going on. UTI, Sepsis, prostate cancer, kidney stones and bladder stones. Looks like they are saying next phase is surgery to get rid of the stones. The are “probably ” harboring the Super Bug! ๐Ÿœ I’m still very tired but hanging in there. I just do what I’m told. Will update here when I can.

Read Full Post »

This post will be pretty brief and to the point. With the cancer thing dragging me down, my immune system thought a UTI would be nice. But not just any UTI, one that turned into Sepsis. I got very sick the same day we got 24 inches of snow. Great. Wendy dragged me to the ER Wednesday morning. They checked things out and sent me home. I made it home and Wendy called 911. Fever of 104 was enough for her. And I’m still in the hospital but hopefully on the mend. Fever is down and the morphine is controlling the pain. So I came in at ๐Ÿ˜ก and currently at ๐Ÿ˜ . Wednesday night I made MY decision to be put on Hospice. By Thursday night Wendy decided that I had decided wrong. So…I’m still here. Yay me! For any further updates please annoy, I mean call Wendy.

Read Full Post »

My diseased prostate

A cancer I do not need

Extinction for you

Read Full Post »

Lupron Shot

I had my last Lupron Shot on Tuesday. Out of the many side effects I would say I have fatigue, swelling of legs and feet, overall weakness, and mood changes.

This Shot is good for three months. I still take me bicalutomide every day. Nine radiation treatments to go.

My numbers look good according to my blood work.

My moods are the scary part. We all have good or bad moods. But as adults we know when to control them. As for me right now I just need to avoid people and all will be good! I’m so tired that all of my filters are gone. So I apologize in advance for what may come out of my mouth.

I’m normally a pleasant person…really!

๐Ÿ˜‚๐Ÿ˜ฌ๐Ÿ˜ ๐Ÿคช๐Ÿคจ๐Ÿ˜‡๐Ÿ˜ก๐Ÿคฌ

Read Full Post »

Here at Dana-Farber for my three month hormone injection.

Eleven radiation treatments to go.

Do I feel like blogging?

No. So this is all there is to say.

Read Full Post »

The 12th Day of Radiation…

Not exactly a title to set to music, but coming up with snappy titles is not always my thing. I ask Ariel to help me out many times.

So 12 radiation treatments are behind me…17 ahead of me. My last blog was about side effects, so no need to go over those again. They have not really changed. Maybe a few have intensified, just a dash, but for the most part I guess (I hope) a status quo has been reached.

So this post is just a couple of heads up I have tripped over and hopefully others may avoid by reading this.

My hormone therapy creates havoc with my body. Several side effects are definitely icky ones due to blocking my testosterone. But now, about three months into it, I have found a couple of things that have helped.

One side effect is nausea…the second one would be agitation. I do not think either of these are avoidable, but I have learned to choose the “best” time to feel them at their worst.

The six months of treatment started out with a heavy duty hormone shot good for three months. Followed up with taking a pill every day. One side effect that was stressed to me was that I would feel fatigued or tired. Because of that, a lot of people choose to take the pill in the evening so that they can sleep most of it off. Since I had two months of hormone therapy before I started radiation, sleeping it off was not that big of a deal for me. I did not have to be anywhere at a set time so I was taking my pill before bedtime. I knew that I was not sleeping all that well, felt nauseas, and agitated during the night, etc. But not a huge deal since I could take a nice morning nap each day. But then I started my radiation treatments. I now have to get up at 5AM to start my day and make it to my morning appointment. One week of early morning alarms and I was like UGH! But being the not so brilliant person that I am, I did not think of changing the time that I take my hormone pill. Tuesday of this week I smartened up and am now taking my pill at lunch time. So my afternoons and early evenings are not all that great, but when bed time hits, along with the help of Melatonin, I get a good nights sleep. So the rest of this past week, my morning routine went much smoother. Mostly because I was awake for it.

So what I am saying here is be smart with the timing of your medication. Choose when you want to be at your worst and make sure to get SLEEP.

Read Full Post »

Things are going great!

After my first week of radiation, I think things are progressing along quite well. Don’t you?

Faceglow And I bought Wendy some lovely new lingerie!ย IMG_2109

Read Full Post »

Older Posts »